# SDR ASAA2015101013413

- Difficulty date: October 10, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 10,124 hours, 3,267 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL. THE PACK LIGHT EXTINGUISHES ON MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED BITE IAW FIM 21-62, TASK 801.  NOTED RAM AIR ACTUATOR FAULT IN PREVIOUS FLT.  HIT VERIFY & RECEIVED GREEN GO LIGHTS.  PERFORMED FIM 21-62, TASK 836.  NO FAULTS SHOW. GREEN GO LIGHTS. PACK DOES NOT ILLUMINATE ON RECALL. FAULT WAS INTERMITTENT IAW FIM.
